By Topic

Boundedness properties of simple, indirect adaptive-control systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Middleton, R.H. ; Dept. of Electr. & Comput. Eng., Newcastle Univ., NSW, Australia ; Kokotovic, P.V.

Examining adaptive controllers for a class of first-order linear continuous-time plants, with different estimators, and control laws, the authors obtain explicit solutions completely describing the nonlinear behavior of the resultant adaptive systems. Some of these adaptive systems exhibit either finite time escapes, or other forms of unbounded behavior, due to a loss of stabilizability of the estimated model. Some fixes for the loss of stabilizability problem are analyzed. Implications of these results for the general indirect adaptive/control case are discussed

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 12 )